# SDR DJFA20180226001

- Difficulty date: February 26, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N349FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- Aircraft time: 4,872 hours, 3,260 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 GEN TRIPPED OFFLINE AND WOULD NOT RESET. VIBRATION WAS FELT IN NR 2 ENGINE. REMOVED AND REPLACED NR 2 STARTER GEN WITH OVERHAULED PER AMM 24-31-01 COMPLIED WITH STATER GENERATOR UNSCHEDULED REMOVAL TASK 05-50-00-810-821. OPERATIONAL CHECK SATISFACTORY. LEAK CHECK SATISFACTORY COMPLIED WITH FCD 0179 WITH NO DEFECTS NOTED. ALL WORK DONE IAW EMM 05-50-00 AND AMM 24-31-01-400-801-A. REPLACED RT ENGINE OIL FILTER AS REQUIRED PER AMM 79-21-00
